Sun, Jian-Ping and Ren, Qiu-Yan and Zhao, Ya-Hong (2010) The upper and lower solution method for nonlinear third-order three-point boundary value problem. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (26). pp. 1-8. ISSN 1417-3875
|
Text
p486.pdf Download (113kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p486.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:31 |
Last Modified: | 21 Mar 2015 10:31 |
URI: | http://real.mtak.hu/id/eprint/23116 |
Actions (login required)
![]() |
Edit Item |